# SDR HEEA0013282

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL41239
- Condition: Hangs
- Location: Eng Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE RPM NEEDLE HANGS 10% WHEN MOTORING ENGINE.
